# SDR AU990678

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: 11043
- Condition: Wrong Part
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE MIXTURE CONTROL TO FCU CONTROL ROD ROD END AND ATTACHING HARDWARE SUSPECT UNAPPROVED PARTS.
